Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

jonathanireland

Members
  • Content Count

    63
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jonathanireland

  • Rank
    Advanced Member
  • Birthday 12/05/1990

Contact Methods

  • MSN
    jonathanod@live.ie

Profile Information

  • Gender
    Male
  • Location
    Ireland
  • Interests
    Red Cross Member, Music, Cars all that stuff :-)

Recent Profile Visitors

1,796 profile views
  1. Hi everyone, It's been a long time since i've been on here. I am fully recovered and on no meds although I do suffer from fatigue and IBS its a small price to pay when i used to have to use a wheelchair. cant really say what healed me. Positive thinking healthy living and time was the key for me. Just thought i would let you all know how I am getting on its been alomost over a year since I last popsted :) Hope everyone is doing ok.
  2. Hi,

    Thanks for the post.

    If there is anything I can do to help with getting your information page rolling feel free to ask.

    I have met a lot of people regarding autonomic dysfunction over the last few years.

    Regards,

    Jonthan.

  3. Hi J,Im from Ireland (roscommon) and ive just been recently diagnosed(April).There is also another woman diagnosed recently down south nd she has set up Irish Disautonomia page on FB.we r just looking for links with others in Ireland diagnosed with Pots, there doesnt seem to be too many of us around.if you kno of any groups/links with others in Ireland could you letme kno! hope you doin wel...

  4. Hey guys! I have not been on here in a long time, hope everyone is well. So I got my diagnosis of Neurocardiogenic Syncope. My BP drops but my pulse doesnt slow down. They said I do not have POTS but they cant seem too explain the tachycardia on standing which in my opinion is a diagnosis of pots. my pulse goes from 70-80's to 130's with a small rise in bp. So to be honest I want a second opinion. I was told to go on Fludrocortisone and join the gym. Im only 11 stone. I dont understand.
  5. OBJECTIVES This study was designed to establish a patient-controlled, ambulatory norepinephrine treatment of refractory orthostatic hypotension due to primary autonomic failure. BACKGROUND Autonomic dysfunction leads to disabling postural hypotension. Particularly in primary autonomic dysfunction, repeated syncope and immobilization can be the result. Medical treatment of orthostatic hypotension often fails in advanced cases. METHODS Ambulatory, patient-controlled norepinephrine therapy was initiated in six patients with orthostatic hypotension due to primary autonomic failure that had been refractory to conventional treatment. Before this therapy, three patients were bedridden; one was immobilized in a wheelchair. All had recurrent syncope and tolerated upright tilt-table testing for less than 15 min despite extensive medical treatment. For ambulatory treatment, a port-a-cath system was implanted and, using a CADD ambulatory infusion pump, norepinephrine was infused in individually adjusted dosages. RESULTS Norepinephrine infusion therapy enabled all patients to sit, stay and walk around for more than 45 min. One patient died after a five-year treatment period, another after nine months because of nonhemorrhagic brain stem infarctions, both in the absence of norepinephrine treatment. The remaining four patients are still mobile after a period of 19, 10, 9 and 7 months, respectively. None of them has suffered complications due to arterial hypo- or hypertension, and there has been no infection of the infusion system. CONCLUSIONS In these selected patients with refractory orthostatic hypotension due to primary autonomic dysfunction, ambulatory norepinephrine infusion therapy has proved to be a promising new therapeutic option. Further long-term studies including more patients are necessary to assess additional indications, reliability and safety of this new method.
  6. my deepist regards dear friend, Jonathan.xx
  7. www.epogen.com Quote***** EPOGENĀ® stimulates the bone marrow to make more red blood cells and lessens the need for red blood cell transfusions. Having more red blood cells raises the hemoglobin level.
  8. Epogen does help the body create more red blood cells it does not make the volume on the cell bigger that makes no sense really. epogen does cause serious side effects more than some of the other regular drugs used and yes death in certain patients does happen all this information as been taken straight from the epogen.com website it outlines the effects of this drug and also the mechinism of action. Jodie I wish u the very best in your decision and good luck my dear. x
  9. Hey, I would suggets that if your breathing worse, I would *slowly* wean off the med and make an appt to see your specialist as soon as. If its not working no point in taking it, But if its making your breathing worse I would wean off immediately. Do you suffer from asthma? All these cardiac effecting drugs usually supress pulomonary function on rare ocations
  10. hey jodie, I can only share with you what I have read about epogen in the past. Epogen is a Suncutaneous Injection (injected into the fatty layer of tissue under the skin). It helps the body produce more Red Blood Cells which in turn causes Volume Expansion. So for us with POTS one would think this is the magical cure, Unfortunatly its not. Epogen pas the potencial to cause some very serious side effects, from anemia to even death. Now Im not trying to put you off this drug I am simply giving passing on my knoldge of this drug whether you are going to trial it is your own decision. there is some contraversy about this drug I think there always has been. there are definately some potsies on here who have used this drug I for one have not so I can not given you details of any experience I have had with this. Just some thing to think about, OCTREOTIDE is a potent vasoconstrictor which is given through Subcutaneous Injection as with the Epogen, But the side effects are not as dangerous as with epogen and its very good for someone who experiences pooling in the abdomen, it is known to raise blood pressure and supress a tachy pulse. I have tryed this drug and found it great, I would suggest starting it at half the min dose wich .25 micrograms the min being 0.50 micorgrams stricktly because there are some gastrointestinal side effects that do disappear after a few days to weeks. Hope you found this some help. All the best. x Jonathan,
  11. hey I think maybe the safest way of doing this is too wean off the original B-Blocker and gradually start the new one. Hope it goes well. x
  12. Oh! god, Im not looing for a diagnosis lol, Just an insight as to what the diagnosis may possibly be. :-)
  13. Thats weird? I tryed this drug recently, it actually made my blood pressure too high so i stopped it. im really shocked that it gave u rebound hypotension not too sure that this is a regular complaint. I have never came across this before but it may very well be happening. Good luck. x
  14. During my autonomic function testing last week my Blood Pressure dropped when I put my hand in the basin of ice water and I fainted. what does this mean I have a diagnosis of pots already put I suffer from high Blood pressure and fast pulse upon standing. are these two different diagnosis now I'm awaiting the results.
  15. Hi everyone for the past 2 months I have been off all meds (apart from my once off octreotide shot)for 2 months now while prof rose anne kenny of dublin is evaluating me at her autonic funciton unit. I have not gotten any results as of yet they are really giving me the treatment i needed they are testing my autonomic system in everyway possible its great. I know my heart rate and bp rose on the tilt because the nurse said it did but no drop in bp also my fasting sugar levels came back high. they made me put my hand in a bucket of ice water when I did this my bp dropped and I fainted!. What does this mean what type of syncope is this and how is it treated? what kind of syncope dose this sound like? Please help i get results soon but wondering what ye think??????
×
×
  • Create New...